Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the valence of the sum of two convex functions


Authors: D. Styer and D. Wright
Journal: Proc. Amer. Math. Soc. 37 (1973), 511-516
MSC: Primary 30A32
MathSciNet review: 0313495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that the sum of two starlike functions may have an infinite number of zeros and that the sum of two convex functions may be at least three-valent. Furthermore, the convex sum of two odd convex functions is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0313495-2
PII: S 0002-9939(1973)0313495-2
Keywords: Convex, starlike, odd univalent functions, convex sums
Article copyright: © Copyright 1973 American Mathematical Society